# SDR ASAA2025030556864

- Difficulty date: March 5, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 50,500 hours, 14,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A9403181
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 727D RBL 30 SIDEWALL SUPPORT HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED SIDEWALL SUPPORT IAW B737-800 SRM 51-40-05-0G-0 AND 51-40-02-0G-0 W: 1" O: .063" R: .053" L: 3" D: .010".
